# SDR P5CA9800815

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 2460-2484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP CMPT STA 2460-2484 WL 366 CTR AREA SLIGHT CORROSION. CORROSION REMOVED AND REPROTECTED PER SRM 51- 10-01 AND 51-10-02.
